zbMATH — the first resource for mathematics

Some almost sure convergence theorems for branching processes. (English) Zbl 0212.19703

60J80 Branching processes (Galton-Watson, birth-and-death, etc.)
60G50 Sums of independent random variables; random walks
Full Text: DOI
[1] Breiman, L.: Probability. Reading, Mass.: Addison-Wesley 1968.
[2] Harris, T.E.: The theory of branching processes. Berlin-Göttingen-Heidelberg: Springer 1963. · Zbl 0117.13002
[3] Heyde, C.C.: Some central limit analogues for super-critical Galton-Watson processes. J. appl. Probab. 8, 52-59 (1971). · Zbl 0222.60054 · doi:10.2307/3211837
[4] - Brown, B.M.: An invariance principle and some convergence rate results for branching processes. Z.Wahrscheinlichkeitstheorie verw. Geb. (1971) (to appear). · Zbl 0212.49505
[5] Kendall, D.G.: Branching processes since 1873. J. London math. Soc. 41, 385-406 (1966). · Zbl 0154.42505 · doi:10.1112/jlms/s1-41.1.385
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.